# SDR ASAA2023021741989

- Difficulty date: February 17, 2023
- Submitted: February 22, 2023
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 45,777 hours, 13,340 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Compensator
- Part number: 2020202
- Part serial: 12167
- Condition: Faulty
- Location: Right Main Tank
- Part time: 37,311 hours, 10,819 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER CENTER TANK EMPTY & CENTER FUEL PUMPS OFF APPROX 10 MINS LATER RT TANK FUEL QTY 1060 LB LESS THAN LT. BECAUSE TOTAL FUEL QTY REFLECTED AS PLANNED, FUEL LEAK WAS NOT SUSPECTED & BALANCED FUEL VIA CROSSFEED.  RT QTY CONTINUED TO DECREASE 100 LB OVER 25 MINS COMPARED TO LT. #1 ENG FUEL USED 6.52, #2 USED 6.42 UPON BLOCK IN. GROUNDED. ACCOMP TANK & COMPENSATOR UNIT RESISTANCE & CAPACITANCE CHECKS, FOUND COMPENSATOR & 6 TANK UNITS BAD IAW AMM 28-41-21-710-801.  REPLACED TANK UNITS 4 THROUGH 8 IAW AMM 28-41-21/401. REPLACED COMP PROBE, TU'S 1, 2, 3, REF AMM 28-41-21. TANK & COMP UNITS TEST NOW CHECKS GOOD. ALL VALUES ARE WITHIN LIMITS REF AMM 28-41-21/501. #2 FQIS TEST GOOD REF AMM TASK 28-41-00-730-801.
